# SDR UPS00231900

- Difficulty date: February 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201433
- Condition: Broken
- Location: Bs 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CABIN SEAT TRACK LBL 60.0 BS 610 ONE SIDE EAR HALF BROKEN OFF.  REPLACED DAMAGED SECTION OF SEAT TRACK IAW SRM 53-10-5.
